# SDR GTIA9901035

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1041
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FOUND STATION 1041, STATION 1051 LONGERON NR 17 CRACKED BOTH MARKED IN RED.  REMOVED AND REPLACED LONGERON NR 17 STATION 1041 AND 1051 AND SHOVEL CUPS PER SRM 51-10-1 AND 51-30-2 LONGERON INSTALLED USING EXISTING SPLICES.  (M)
